| Model Number |
PXYAT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Eye Irritation (4803)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced tearing, burning, light sensitive, poor vision.Subsequently the lens was removed and replaced with an unspecified advanced technology intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was mechanical complication of iol.Additional information was received stating that the lens was replaced with a company lens of a different model and same diopter.There was no further impact to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).